VI Peel and Retin-a?
- Asked by rber43 in mobile
- 1 year ago
How long afterwards can i continue use of Retin-A ,also had facial one Week after peel
Using Retin -A after a Vi Peel
In my practice I usually tell patients that they can resume application of Retin A or other retinoids 1 week after a Vi Peel assuming that the peeling has stopped at that time. We usually advise patients to stop the retinoid 3 days before a facial. Always check with the person who is treating you.
We usually tell our patients to wait at least 2 weeks before starting Retin-A. Each practice is different you should ask the doctor that applied the peel.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.